I got vaser and normal lipo in September 2010, and it looks that the surgeons cause a damage on my skin. I have big pink spots like if the skin would have been burn inside. Another doctor told me that the problem its call “vaser burn with residual hemosiderin deposits” and that there is not treatment for that. I just want to believe that perhaps there might be someone to have a solution for that. I will appreciate.
Burned Skin After Lipo Vaser and Normal Lipo, How Can I Fix This?
Doctor Answers (1)
Burns and pigmentation after liposuction
Your skin has been permanently damaged by thermal injury during liposuction. This is common when the skin from below without external temperature monitoring (dangerous), and can lead to problems such as what you are describing.
Dark areas should be treated with hydroquinone cream (bleaching agent). If there is not significant improvement you may be a candidate for a laser procedure to bleach out the dark pigment. Find a doctor who has a great deal of laser experience, and have him or her perform lasering on a small spot first to guage the results before having the whole area treated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.